# SDR WGEA200700011

- Difficulty date: October 8, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N135DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000036
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Warning Message
- Condition: Illuminated
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

"AIRSPEED DISAGREE" CAS MESSAGE DURING TAKEOFF. RWY 09 KLAL, WINDS 060 AT 10 G15, MOD RAIN, XWIND 5-8 FROM LT, SPEEDS AT ABORT 68 LT PFD, 68 STBY, 74 RT PFD. SUPPLEMENTARY INFORMATION, PERFORMED FLIGHT ENVIRONMENT DATA ADJUSTMENT TEST IAW EA500 MM 34-10-00. SYSTEM GOOD TO SPECIFICATIONS.
